# SDR VNAA2025102411102

- Difficulty date: October 21, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N611NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15460
- Aircraft time: 12,146 hours, 10,482 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: Not Reported
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RH IB BRAKE TEMP SENSOR INDICATED A STEADY 14 AFTER SELECTING GEAR DOWN. / REMOVED AND REPLACED RH INBOARD BRAKE TEMPERATURE SENSOR IAW CRJ 900 AMM 32-46-01-000/400-801-A01 & 32-46-01-000/400-801-A01-PSA. OPS TEST CHECKED GOOD. THIS CLEARS MEL.
